$L^p$-solutions for reflected BSDEs with time delayed generators
Bull. Korean Math. Soc. 2016 Vol. 53, No. 3, 793-819
https://doi.org/10.4134/BKMS.b150311
Published online May 31, 2016
Qing Zhou
Beijing University of Posts and Telecommunications
Abstract : In this paper, we establish the existence and uniqueness of the solution for a class of reflected backward stochastic differential equations with time delayed generator (RBSDEs with time delayed generator, in short) in the case when the terminal value and the obstacle process are $L^p$-integrable with $p \in ]1,2[$ for a sufficiently small Lipschitz constant of the generator and the time horizon $T$.
Keywords : reflected backward stochastic differential equation, time delayed generator, fixed point theorem
MSC numbers : 60H10
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd